# SDR DLL14000598

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 69,837 hours, 18,004 cycles
- Engine: Rroyce RB211524B4
- Engine time: 29,764 hours, 6,990 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Component: Cooler, 471585110
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN NR 3 ENG DUE TO A RAPID LOSS OF OIL QTY AFTER 40 MINS OF FLIGHT.  OIL QTY HAD DROPPED FROM 17 QTS TO 7.5 QTS.  REPLACED OIL PUMP AND FUEL/OIL HEAT EXCHANGER.
